IEEE - Institute of Electrical and Electronics Engineers, Inc. - Adaptive Finite Time Control of Nonlinear Systems Under Time-Varying Actuator Failures

Author(s): Fang Wang ; Xueyi Zhang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 8
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2018.2868329
Regular:

This paper proposes a new finite-time tracking control strategy for a nonlinear uncertain system with actuation failures. The presented control scheme is not dependent on the exact model of system... View More

Advertisement